# SDR DXTA2025030702570

- Difficulty date: March 3, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 6,625 hours, 4,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CB5281
- Part serial: 4547M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING NOT ILLUMINATING WITH EMER LTS SWITCH ARM AND BATTS OFF: SEAT 5 KICK LT, SEAT 8 KICK LT, SEAT 7 OVERHEAD LT, EXTERIOR OVERWING LT. CORRECTIVE ACTION: REPLACED POWER SUPPLY. OPS CHECK GOOD IAW CE680A AMM 33-50-06
